# SDR ASOA201200867

- Difficulty date: March 9, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 19,235 hours, 13,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT PAX DOOR HAS BROKEN COVER.  R & R COVER ASSY IAW AMM 33-51-11.  OPS CHECKED GOOD.
